Alert archive / Louisiana / Tornado Warnings in 2026

Tornado Warning 15, NWS New Orleans, LA

February 15, 2026Lafourche Parish, Saint Charles Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Feb 15, 2026, 1:09 AM CST for Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2026, 1:09 AM CST (07:09 UTC)
Expired
Feb 15, 2026, 1:31 AM CST
In force
22 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lafourche Parish, LA, Saint Charles Parish, LA

The radar

The Hammond radar (KHDC), 74 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 11:17 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

172 
WFUS54 KLIX 150709
TORLIX
LAC057-089-150800-
/O.NEW.KLIX.TO.W.0015.260215T0709Z-260215T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
109 AM CST Sun Feb 15 2026

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Central St. Charles Parish in southeastern Louisiana...
  North central Lafourche Parish in southeastern Louisiana...

* Until 200 AM CST.

* At 109 AM CST, severe thunderstorms capable of producing both
  tornadoes and straight line wind damage were located 7 miles north
  of Raceland, or 13 miles east of Thibodaux, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Des Allemands around 115 AM CST.
  Paradis and Bayou Gauche around 120 AM CST.
  Boutte around 125 AM CST.
  Luling around 130 AM CST.

This includes Interstate 310 between mile markers 8 and 11.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2986 9065 2996 9028 2991 9027 2988 9024
      2986 9024 2984 9021 2977 9024 2976 9065
TIME...MOT...LOC 0709Z 262DEG 29KT 2983 9060 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
3 follow-up statements
374 
WWUS54 KLIX 150718 RRA
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
118 AM CST Sun Feb 15 2026

LAC057-089-150800-
/O.CON.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-Lafourche LA-
118 AM CST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTHERN
ST. CHARLES AND NORTH CENTRAL LAFOURCHE PARISHES...

At 118 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Des
Allemands, or 9 miles south of Hahnville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Luling, Paradis, Boutte, and Bayou Gauche around 125 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2987 9054 2991 9027 2988 9024 2986 9024
      2984 9021 2977 9024 2977 9054
TIME...MOT...LOC 0718Z 264DEG 32KT 2983 9046 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
968 
WWUS54 KLIX 150723
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
123 AM CST Sun Feb 15 2026

LAC057-150733-
/O.CAN.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
Lafourche LA-
123 AM CST Sun Feb 15 2026

...THE TORNADO WARNING FOR NORTH CENTRAL LAFOURCHE PARISH IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CST for southeastern
Louisiana.

&&

LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
      2977 9024 2977 9040
TIME...MOT...LOC 0723Z 267DEG 29KT 2980 9040 

$$

LAC089-150800-
/O.CON.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-
123 AM CST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTHERN
ST. CHARLES PARISH...

At 123 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Bayou
Gauche, or 11 miles south of Hahnville, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southern St. Charles Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
      2977 9024 2977 9040
TIME...MOT...LOC 0723Z 267DEG 29KT 2980 9040 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
980 
WWUS54 KLIX 150731
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
131 AM CST Sun Feb 15 2026

LAC089-150740-
/O.CAN.KLIX.TO.W.0015.000000T0000Z-260215T0800Z/
St. Charles LA-
131 AM CST Sun Feb 15 2026

...THE TORNADO WARNING FOR SOUTHERN ST. CHARLES PARISH IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CST for southeastern
Louisiana.

Remember, a Severe Thunderstorm Warning still remains in effect for
the area.

&&

LAT...LON 2981 9047 2983 9045 2986 9024 2984 9021
      2977 9024 2977 9040
TIME...MOT...LOC 0728Z 262DEG 29KT 2981 9033 

$$

Frye

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 15, 12:50 AM CST, 19 minutes earlier. Its key messages:

  • Updated at 1249 AM CST Sun Feb 15 2026
  • Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
  • Wind gusts may approach 30 mph through this afternoon.
  • Warmer than average temperatures next week.
Area forecast discussion, Feb 15, 12:50 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1250 AM CST Sun Feb 15 2026

...New UPDATE...

.KEY MESSAGES...
Updated at 1249 AM CST Sun Feb 15 2026

- Severe weather increasingly likely tonight. Main threats will
  be damaging winds (60+mph) and lightning. An embedded tornado or
  two cannot be ruled out.

- Wind gusts may approach 30 mph through this afternoon.

- Warmer than average temperatures next week.

&&

.UPDATE...
Issued at 1249 AM CST Sun Feb 15 2026

Tornado watch #6 has been canceled since the line capable of
producing tornadoes and severe storms has moved east of these
areas.

&&

.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026

(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)

The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)

&&

.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026

An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)

&&

.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026

A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)

&&

.MARINE...
Issued at 927 PM CST Sat Feb 14 2026

An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ530-532-
     534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDF

In the hours before

Local storm report, Feb 15, 12:31 AM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1231 AM CST Sun Feb 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     Centreville             31.09N 91.07W
02/14/2026                   Wilkinson          MS   Public

            Multiple trees down in Centreville. Possible
            tornado. Report relayed by broadcast media.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:56 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana79 min
Feb 14, 10:21 PM CSTTornado WarningLIXPointe Coupee, West Feliciana39 min
Feb 14, 10:30 PM CSTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge45 min
Feb 14, 10:57 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more63 min
Feb 14, 11:07 PM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, West Feliciana38 min
Feb 14, 11:12 PM CSTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge48 min
Feb 14, 11:36 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa, Washington69 min
Feb 14, 11:58 PM CSTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more47 min
Feb 15, 12:09 AM CSTTornado WarningLIXAscension, Assumption, Saint James29 min
Feb 15, 12:14 AM CSTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James, Terrebonne31 min
Feb 15, 12:16 AM CSTSpecial Marine WarningLIX44 min
Feb 15, 12:32 AM CSTSpecial Marine WarningLIX118 min
Feb 15, 12:40 AM CSTSevere Thunderstorm WarningLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington65 min
Feb 15, 12:44 AM CSTSevere Thunderstorm WarningLIXAscension, Assumption, Jefferson, Lafourche, Livingston, Orleans and 5 more61 min
Feb 15, 12:44 AM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington34 min
Feb 15, 12:46 AM CSTSpecial Marine WarningLIX59 min
Feb 15, 12:49 AM CSTTornado WarningLIXWashington28 min
Feb 15, 1:24 AM CSTSevere Thunderstorm WarningLIXSaint Tammany48 min
Feb 15, 1:28 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles47 min
Feb 15, 1:43 AM CSTSpecial Weather StatementLIXJefferson, Lafourche62 min
Feb 15, 1:47 AM CSTSpecial Marine WarningLIX88 min
Feb 15, 2:15 AM CSTSpecial Weather StatementLIXSaint Bernard45 min
Feb 15, 2:29 AM CSTSpecial Marine WarningLIX46 min
Feb 15, 7:13 AM CSTSpecial Marine WarningLIX62 min

Nearby

Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.